Dual Blobs and Plancherel Formulas
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, p. 55-80

Let k be a p-adic field. Let G be the group of k-rational points of a connected reductive group 𝖦 defined over k, and let 𝔤 be its Lie algebra. Under certain hypotheses on 𝖦 and k, we quantify the tempered dual G ^ of G via the Plancherel formula on 𝔤, using some character expansions. This involves matching spectral decomposition factors of the Plancherel formulas on 𝔤 and G. As a consequence, we prove that any tempered representation contains a good minimal 𝖪-type; we extend this result to irreducible admissible representations.

Soient k un corps p-adique, 𝖦 un groupe réductif connexe défini sur k, G son groupe de points k-rationnels et 𝔤 l’algèbre de Lie de 𝖦. Sous certaines hypothèses, nous quantifions le dual tempéré G ^ de G par la formule de Plancherel sur 𝔤, en utilisant des développements en caractères. Pour cela, il faut en particulier mettre en correspondance les facteurs de la décomposition spectrale de la formule de Plancherel sur 𝔤 et sur G. Comme conséquence, nous démontrons que toute représentation tempérée contient un bon 𝖪-type minimal ; nous étendons aussi ce résultat aux représentations admissibles irréductibles.

DOI : https://doi.org/10.24033/bsmf.2459
Classification:  22E50,  22E35,  20G25
Keywords: representations, p-adic groups, Plancherel formula, character expansions
@article{BSMF_2004__132_1_55_0,
     author = {Kim, Ju-Lee},
     title = {Dual Blobs and Plancherel Formulas},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {1},
     year = {2004},
     pages = {55-80},
     doi = {10.24033/bsmf.2459},
     zbl = {1047.22015},
     mrnumber = {2075916},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2004__132_1_55_0}
}
Kim, Ju-Lee. Dual Blobs and Plancherel Formulas. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, pp. 55-80. doi : 10.24033/bsmf.2459. http://www.numdam.org/item/BSMF_2004__132_1_55_0/

[1] J. Adler - « Refined anisotropic k-types and supercuspidal representations », Pacific J. Math. 185 (1998), p. 1-32. | MR 1653184 | Zbl 0924.22015

[2] J. Adler & S. Debacker - « Some applications of Bruhat-Tits theory to harmonic analysis on the Lie algebra of a reductive p-adic group », Michigan J. Math. 50 (2002), no. 2, p. 263-286. | MR 1914065 | Zbl 1018.22013

[3] J. Adler & A. Roche - « An intertwining result for p-adic groups », Canad. J. Math. 52 (2000), no. 3, p. 449-467. | MR 1758228 | Zbl 1160.22304

[4] D. Barbasch & A. Moy - « Local character expansions », Ann. Sci. École Norm. Sup. 30 (1997), no. 5, p. 553-567. | Numdam | MR 1474804 | Zbl 0885.22021

[5] S. Debacker - « Homogeneity results for invariant distributions of a reductive p-adic group », Ann. Sci. École Norm. Sup. 35 (2002), p. 391-422. | Numdam | MR 1914003 | Zbl 0999.22013

[6] -, « Parameterizing nilpotent orbits via Bruhat-Tits theory », Ann. of Math. 156 (2002), p. 295-331. | MR 1935848 | Zbl 1015.20033

[7] J. Dixmier - Les C * -algèbres et leurs représentations, Éditions Jacques Gabay, Paris, 1996. | Zbl 0174.18601

[8] Harish-Chandra - 1976.

[9] -, Admissible invariant distributions on reductive p-adic groups, University Lecture Series, vol. 16, Amer. Math. Soc., Providence, RI, 1999, Preface and notes by Stephen DeBacker and Paul J.Sally, Jr. | MR 1702257 | Zbl 0928.22017

[10] R. Howe - « Kirillov theory for compact p-adic groups », Pacific J. Math. 73 (1977), p. 365-381. | MR 579176 | Zbl 0385.22007

[11] -, « Some qualitative results on the representation theory or Gl n over a p-adic field », Pacific J. Math. 73 (1977), p. 479-538. | MR 492088 | Zbl 0385.22009

[12] J. Kim - « Hecke algebras of classical groups over p-adic fields and supercuspidal representations », Amer. J. Math. 121 (1999), p. 967-1029. | MR 1713299 | Zbl 0933.22024

[13] J. Kim & F. Murnaghan - « Character expansions and unrefined minimal 𝖪-types », Preprint, 2002. | MR 2018660 | Zbl 1037.22035

[14] A. Moy & G. Prasad - « Unrefined minimal K-types for p-adic groups », Invent. Math. 116 (1994), p. 393-408. | MR 1253198 | Zbl 0804.22008

[15] -, « Jacquet functors and unrefined minimal K-types », Comment. Math. Helv. 71 (1996), p. 98-121. | MR 1371680 | Zbl 0860.22006

[16] G. Prasad - « Galois fixed points in the Bruhat-Tits buildings of a reductive group », Bull. Soc. Math. France 129 (2001), p. 169-174. | Numdam | MR 1871292 | Zbl 0992.20032

[17] G. Rousseau - « Immeubles des groupes réductifs sur les corps locaux », Thèse, Paris XI, 1977. | MR 491992 | Zbl 0412.22006

[18] J.-L. Waldspurger - « Homogénéité de certaines distributions sur les groupes p-adiques », Inst. Hautes Études Sci. Publ. Math. 81 (1995), p. 25-72. | Numdam | MR 1361755 | Zbl 0841.22009

[19] -, « La formule de Plancherel pour les groupes p-adiques d’après Harish-Chandra », J. Inst. Math. Jussieu 2 (2003), no. 2, p. 235-333. | MR 1989693 | Zbl 1029.22016

[20] J. Yu - « Construction of tame supercuspidal representations », J. Amer. Math. Soc. 14 (2001), no. 3, p. 579-622. | MR 1824988 | Zbl 0971.22012